Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

My left leg cramping at night. What could be wrong ?

19, 170 lbs. Yesterday I started an exercise routine. All was fine until hours later, my left leg (calf and thigh) began cramping as I tried to rest at night. And it is only my left leg. What could be wrong ?
Asked On : Tue, 26 Jul 2011
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The cramp could be attributed to your exercise. Starting exercise suddenly can cause damage and cramping of your muscles. You should start with warmup before doing the regular exercise. Drink plenty of water and natural fruits juice atleast an hour before the exercise to prevent electrolyte imbalance which can also cause cramps. You can avoid or reduce your exercise till the pain goes. Apply pain killing gel on the painful site of leg for relief. Eat plenty of fresh fruits and vegetables. Drink plenty of water.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor